# SDR UPS04843228

- Difficulty date: September 8, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769545506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACKED RIB AT APPROX STA XFS 728 RIGHT WING LEADING EDGE.  REMOVED PREVIOUS REPAIR AND TRIMMED OUT CRACK.  NDT VERIFIED NO CRACKS NOTED AT TRIM OUT.  REINSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-21 AND 51-1-20D.
